MathSciNet Relay Station
MathSciNet bibliographic data
MR194693 (33 #2900) 34.50
Hoppensteadt, Frank Charles Singular perturbations on the infinite interval. Trans. Amer. Math. Soc. 123 1966 521–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement